For thoes who are Itching

Discussion in 'Fibromyalgia Main Forum' started by kredca4, Jul 27, 2003.

  1. kredca4

    kredca4 New Member

    There can be so many reason's why, but mostly it comes down to "Histamine and the Problems that it can cause thoes who have Immune problems.
    Some Symptoms include Headache, fast heart, skin sensations, thoes drive me crazy, cause, sometimes it'll be itching, and at other times it'll be a burning sensation, also I get a flushing feeling.
    Stomach pain, Respiratory problems, Anxiety and agitation, which I get, and sometimes it looks like I'm wired or something, cause my body won't stay still.

    You might want to research, Histamine, I use the Google search engine, and it bring's up a lot of good info site's.

    Including one from this site's Library, you'll be amazed at how Histamine works in your body, I sure was. I have been researching, Inflammatorie Diease's, and their Trigger's, and it, the Histmine keeps coming up.

    I use Vistril, and it has gotten rid of the itching, on ,my finger's, my arches, the scalp, and under my arm where it would drive me up a wall.
    I also noticed that it helped with my IBS, and also with Leaky Gut.

    One thing, I cannot take is Benadryl, it cause's me to to become restless and hyperactive, and the last time I took it I had to go to the ER........ Yet it works Fine for other's, plus there are some Natural Supplement's that can work too.

    So may I suggest that you look up first Histamine, then add in your Main symptom when that Menu comes up.

    I still have some day's where I itch, but I can use some Creme on the area and it usually, helps.

    The Vinager work's also, takes the itchiness out of insect bites too. It will also be good for your Urine, and if you have Hiccup's a sip if the good old Apple Vinger will get rid of it.
    Hope all of you can find some relief, it was a problem for me Big time for year's. Used to get Hives, Thank the Lord that I was dx by a Very Knowledgeable Rhumologist, who put me on the Vistril right away, 3 years, plus now that I have been on them, it'll make you sleepy at first, but it will wear off, at least it did for, me.

    Sincerely
    sharon
    [This Message was Edited on 07/27/2003]
  2. kredca4

    kredca4 New Member

    for that information, but I was talking mainly about the Itching we get that is being caused by the unusual amount of the neurotransmitter, Histamine.
    It can be a major part in causing a Flare, if you keep a journal of what kinds of symptoms you have before a Flare, you might find, that using a Antihistamine when the itching start's might help to reduce the servearity (sp?) or length of the flare.

    I have the Combo of FMS/CMPD and this add's to the itching problem........
    A good book to read for information on Histamine, is by Dr. Devin Starlanyl, it's her "Survival Manual, and it sure is, she also has a website, with ton's of info. just type her name into your search engine.

    Good luck to thoes who are dealing with all the itching lately, the allery season is here, and that add's big time to the Histamine problem.

    I hate sneezing, hurts my neck , lol and the back too come to think of it.

    Sincerely,
    sharon
    [This Message was Edited on 07/28/2003]
  3. averilpam

    averilpam New Member

    I'm getting so confused now!
    I've been on antihistamines for ten years, taken daily. I was told my blood produces too many mast cells, thereby causing a constant histamine reaction. Basically I itch non stop without the a/h's.

    I recently read something that suggested long term antihistamines compromise the immune system.
    I had begun to wonder if the long term a/h's were connected to me eventually going down with fm by messing up my immune system.

    Now you are making me question that! I'm trying to take less a/h's, does that mean I'm inceasing my likelihood of a flare??!!
    Is it the a/h's that are keeping my fm symptoms mild or have they in fact contibuted to it happening in the first place.................
    I'M SO CONFUSED !!!!!!!!!!!
    Pam xx
  4. elaine_p

    elaine_p New Member

    Candida is a yeast which occurs naturally in our bodies. But taking antibiotics and other things can cause a yeast overgrowth. One of the outcomes can be severe itching.

    I'm not a big pro-candida person, since treating it didn't help me or my sister (she doesn't have this DD, was doing it for something else). But I know that some people do find treating candida to be helpful.

    What helped me was to switch my personal care products (soap, lotion, shampoo). Others have to switch their laundry products too. So in my case it was either a sensitivity or allergic (histamine) reaction.
    [This Message was Edited on 07/28/2003]
  5. kredca4

    kredca4 New Member

    First off, no one, not even me, ;o> can predict what can cause a person to Flare or even when. Because we are all different and have different Trigger's.
    What I am talking about, is the fact that people with FMS and CMPD have a Histamine problem, and it seem's like there are a lot of folks who are having some kind of Itching going on with one area or another.

    It would be a good idea to first, discuss this with a Dr., but also do some checking on how Histamine effects thoes, who have FMS/CMPD.

    I didn start taking the Vistrils till my Rhumotologist gave me a dx of FMS and then she started me on them, I noticed a difference right away, and I know that my Sister also takes them and they help her. FMS run's rampant in my family unfortunately.

    A Mast Cell is a cell found in connective tissue that contains numerous basophilic granules and releases substance, such as heprin and histamine in respones to an injury or inflammation of bodily tissues.

    I get horrible Reactions to any Flying, biting insect, and I also scar from their bite's. This was one of the first things the Dr. noticed about me, that I had a lot of insect bite scar's.

    I also have the Leaky Gut syndrome, and I can't tolerate many food's. This is Really hard to explain to other's, but I do know that since I started on the Vistril's, I haven't had a Flare, as long as I also avoid the bad Food's.

    I would discuss this with the Dr., as I said earlier, before just reducing on your own.

    One thing I wish I could take is Vitamin C, this is the best for Help with reducing Histamine, I can't even eat the food's that contain "V-C" like citrus fruits, broccoli, any kind of pepper, red or green, I can eat cherry's for some reason. Or even Sweet potatoes , So life still has a Perk now and then.

    Anyway please do some research on Histamine, and how it works with the Immune System, and what can happen when the Brain get's the mixed signals, cause FMS does mimic.

    Mine are a Blessing that's for sure.

    Sincerely,
    kredca4/sharon